Open Access
Translator Disclaimer
October 2006 An Implicit Equation Given Certain Parametric Equations
James Bruening, Hao Hao Wang
Missouri J. Math. Sci. 18(3): 213-220 (October 2006). DOI: 10.35834/2006/1803213

Abstract

This paper concerns finding the implicit equation of a given monomial parametrization of projective surfaces. The discussion is concentrated on the irreducibility of the equation.

Citation

Download Citation

James Bruening. Hao Hao Wang. "An Implicit Equation Given Certain Parametric Equations." Missouri J. Math. Sci. 18 (3) 213 - 220, October 2006. https://doi.org/10.35834/2006/1803213

Information

Published: October 2006
First available in Project Euclid: 3 August 2019

zbMATH: 1181.14065
Digital Object Identifier: 10.35834/2006/1803213

Subjects:
Primary: 13A05
Secondary: 11A05

Rights: Copyright © 2006 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.18 • No. 3 • October 2006
Back to Top